MAUDE Adverse Event Report: Avanos Medical Inc. MIC* Bolus Gastrostomy Feeding Tube with ENFit® Connector; DH EF Balloon Tubes Products

Avanos Medical Inc. MIC* Bolus Gastrostomy Feeding Tube with ENFit® Connector; DH EF Balloon Tubes Products
Model Number 8110-14LV
Medical Device Problem Codes Material Rupture (1546); Migration (4003)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 08/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent primary gastrostomy insertion with no immediate complications reported.The balloon was seen to be inflated at the end of the procedure.Two days later, he had a ct abdomen and pelvis due to acute abdominal pain that showed the balloon to be deflated and the gastrostomy was partially withdrawn (the tip was just within the stomach).That night, they exchanged the gastrostomy tube as an emergency case in ir.The balloon had ruptured.The tube was replaced, and the patient's pain eased quickly.
 
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record and udi are in-progress.All information reasonably known as of 28 sep 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(6).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Common Device Name
DH EF Balloon Tubes Products
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (Avent 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50915853
Report Number9611594-2026-00724
Device Sequence Number12206653
Product Code KNT
UDI-Device Identifier00350770445601
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8110-14LV
Device Catalogue Number8110-14LV
Device Lot Number30390181
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale